Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I guess amineptine causes strong dependence! sukarno

Posted by ed_uk on December 3, 2005, at 12:39:31

In reply to I guess amineptine causes strong dependence!, posted by sukarno on November 30, 2005, at 23:26:22

Hi Paul

>30 minutes after taking the amineptine, I felt cooler...and again relaxed.

Gosh..... but are you psychologically dependent on it or just physically? Do you crave your next dose?!

>Perhaps Mirapex (pramipexole) or another non-ergot dopamine agonist would help? I think you can get that in the UK.

I *would* be interested in trying it....... but no pdoc would even consider prescribing it for me! I've been discharged from psychiatry now anyway. My GP prescribes the citalopram now :-)

>The day will start out good, then I take amineptine and a few hours later I feel depressed (sometimes terribly)

Do you think amineptine is doing more harm than good? There might be a better option.

Kind regards

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:579021
URL: http://www.dr-bob.org/babble/20051203/msgs/584960.html